# SDR MALA080075

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 21,214 hours, 23,556 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE RT EMERGENCY EXIT SKIN AT 8 INCH AFT OF FWD EDGE AND 2.4 INCH ABOVE LOWER EDGE.  EMERGENCY EXIT DOOR SKIN DAMAGE AT 8 INCH AFT OF FWD EDGE AND 2.4 INCH ABOVE LOWER EDGE REPAIRED IAW EO S52028.  UT DISBOND DONE IAW EO52028 NO DISBOND W/O 47152(1243).
